# SDR AALA201708039012

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 50,191 hours, 14,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR SLIDE PACK FLAP HAS A CLIP STICKING OUT. REPOSITIONED FLAP BACK IN PLACE ON DOOR 4L IAW AMM 52-11-00. SYSTEM CHECKS NORMAL
